MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM LEFT SZ 3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Implant Pain (4561)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - logic tibia implant psc insert, sz 3, 11mm (cat# 02-012-44-3011 / serial# (b)(6) - z-0021-2022) - lgc tibial fit tray cem sz 3f / 3t (cat# 02-012-45-3030 / serial# (b)(6)) - three peg patella 32mm (cat# 200-02-32 / serial# (b)(6)) - fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6)) - tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that the 66 y/o female patient's left knee was revised approximately 3 years post op.Patient had fallen and was having pain with knee.The 11mm size 3 liner and 32mm patella were removed and while inspecting the prosthesis the femoral component had become loose.The surgeon recemented a new femoral component and implanted an 11mm psc size 3 implant and 35mm patella.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to the devices were discarded at the hospital.
 
Additional Manufacturer Narrative
H3: the revision reported was likely due to prosthesis wear that resulted from malalignment between the femoral and tibial components and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The reported femoral loosening may have been a result of the reported fall, but this cannot be confirmed.Additionally, a contributing factor to the wear of the tibial insert may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, the extent and likely cause of the prosthesis wear and femoral loosening could not be confirmed as the devices were not returned for evaluation and radiographs were not provided.*the following sections have corrected information: h6: component code, type of investigation, investigation findings, investigation conclusion.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: e.The revision reported was likely due to prosthesis wear that resulted from malalignment between the femoral and tibial components and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The reported femoral loosening may have been a result of the reported fall, but this cannot be confirmed.Additionally, a contributing factor to the wear of the tibial insert may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, the extent and likely cause of the prosthesis wear and femoral loosening could not be confirmed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19259160
Report Number1038671-2024-01079
Device Sequence Number6614862
Product Code JWH
UDI-Device Identifier10885862001146
UDI-Public10885862001146
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 3
Device Catalogue Number02-010-01-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer08/09/2024
05/07/2025
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/27/2024
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale